# SDR SIMA20180204002

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 34,231 hours, 28,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LINING EMERGENCY LIGHT INOPERATIVE.   FOUND A BROKEN WIRE DURING VISUAL INSPECTION. SPLICED THE WIRE IAW SWPM-2430-20-21-00.  OPS CHECKED GOOD. NO FURTHER DISCREPANCIES FOUND.
